# SDR YENA2022110101054

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 22,910 hours, 15,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION "CPCP FINDING". CORROSION IN FLOOR SUPPORT LOCATED IN Y= -420.0 AND FR 12/13 IN PASSENGER CABIN FLOOR STRUCTURE W1; FLOOR SUPPORT LOCATED IN Y= -420.0 AND BETWEEN FR 12/13 IN PASSENGER CABIN FLOOR STRUCTURE W1 WAS REPLACED PER EMB 190 SRM 51-40-08.  ALL WORK ACCOMPLISHED ON TOMX N/R# 00129, TECHOPSMX TECH # 201635937, TECHOPSMX RII INSPECTOR # 200002656.'
